Soft L-uniformities and soft L-neighborhood systems

Jung Mi Ko, Yong Chan Kim

Abstract


In this paper, we study the notions of soft L-quasi-uniformities in complete residuated lattices. Weinvestigate the relations among soft L-topology, soft L-neighborhood systems and soft L-quasi-uniformities. Wegive their examples.

Full Text: PDF

How to Cite this Article:

Jung Mi Ko, Yong Chan Kim, Soft L-uniformities and soft L-neighborhood systems, Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 437-450

Copyright © 2016 Jung Mi Ko, Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS